# SDR 04FDEA03219

- Difficulty date: November 25, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND WING OUTBOARD FLAP INBOARD STOP FITTING FOUND CRACKED.  REMOVED AND REPLACED AS PER SRM 51-33-01 VOL II AND DWG ARC4125.
